Operational methods, special polynomial and functions and solution of partial differential equations

G. Dattoli, P.E. Ricci, I. Khomasuridze

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We discuss an operational method aimed at providing explicit solutions for families of partial differential equations including those of Heat and D'Alembert type. The combination of the monomiality principle and of the methods proposed in this article will be shown to be a useful tool for the solution of equations, hardly solvable with conventional means.
Original languageEnglish
Pages (from-to)309 - 321
Number of pages13
JournalIntegral Transforms and Special Functions
Volume15
Issue number4
DOIs
Publication statusPublished - Aug 2004
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this